# SDR IPXA11568934

- Difficulty date: August 24, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 324-334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, CABIN CONTROL CABIN FLOOR WEB AFT OF CREW ENTRY DOOR AREA CORRODED FROM BS 324 TO 334 LBL 58.  REMOVED CORROSION IAW EO B757-5310-38276-D.
